EconPapers    
Economics at your fingertips  
 

Continuity and completeness under risk

Juan Dubra ()

Mathematical Social Sciences, 2011, vol. 61, issue 1, 80-81

Abstract: Suppose some non-degenerate preferences R, with strict part P, over risky outcomes satisfy Independence. Then, when they satisfy any two of the following axioms, they satisfy the third. Herstein-Milnor: for all lotteries p,q,r, the set of a's for which ap+(1-a)qRr is closed. Archimedean: for all p,q,r there exists a>0 such that if pPq, then ap+(1-a)rPq. Complete: for all p,q, either pRq or qRp.

Keywords: Incomplete; preferences; Independence; axiom; Archimedean; property (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(10)00092-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Continuity and Completeness under Risk (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:61:y:2011:i:1:p:80-81

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-04
Handle: RePEc:eee:matsoc:v:61:y:2011:i:1:p:80-81